[A case of breast meningeal carcinomatosis caused by trastuzumab treatment as adjuvant chemotherapy].
Аннотация
A 52-year-old woman underwent modified radical mastectomy and axillary lymph node resection for right breast cancer (stage IIB). Afterwards FEC therapy (5-FU 500 mg/m/2, epirubicin 75 mg/m2, cyclophosphamide 500 mg/m2) x 4, docetaxel therapy (60 mg/m2) x 4 and radiation of the illness side collarbone, upper and lower lymph nodes were enforced for adjuvant therapy after the operation. Furthermore, administration of aromatase inhibitor (anastrozole) and trastuzumab was started due to the postoperative pathological diagnosis of hormone receptor-positive and HER2 (score 3+). This became an urgent hospital admission because of the sudden escape power from impaired consciousness due to the articulation disorders and limb weakness when trastuzumab was administered nine times. It was diagnosed by MRI examination and the cerebrospinal fluid cytology as meningeal carcinomatosis of breast cancer, and she died on the 31st recurrence of disease. A serious relapse may be caused in a case of fast-progressing breast cancer like this while being administered trastuzumab as an adjuvant treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.